MathSciNet Relay Station
MathSciNet bibliographic data
MR1385402 43A05 (43A62 43A75 60B15)
Voit, Michael Limit theorems for compact two-point homogeneous spaces of large dimensions. J. Theoret. Probab. 9 (1996), no. 2, 353–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement